# SDR IPXA2020022652511

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 20,297 hours, 14,001 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - GEAR DESAGREE EICAS MSG UPON RAISING GEARC/W PSEU BITE PER FIM 32-09-03-815-804 FIG 103 FOUND SEVERAL FAULTY SENSORS. INSPECTED NOSE GEAR & FOUND CONNECTOR D-40488P NOT SEATED PROPERLY. SECURED CONNECTOR & C/W NOSE GEAR SWING PER AMM 32-34-00-715-017. NO FAULTS NOTED. ALSO - R/R PSEU PER AMM 32-09-04 (PER LP 189219/3) OPS CK GOOD IAW IPC 32-09-4-01.
